바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

δ-­convex Structure on Rectangular Metric Spaces concerning Kannan­-type Contraction and Reich­-type Contraction

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2022, v.29 no.4, pp.293-306
https://doi.org/https://doi.org/10.7468/jksmeb.2022.29.4.293
Sharma, Dileep Kumar
Tiwari, Jayesh

Abstract

In the present paper, we introduce the notation of 𝛿-convex rectangular metric spaces with the help of convex structure. We investigate fixed point results concerning Kannan-type contraction and Reich-type contraction in such spaces. We also propound an ingenious example in reference of given new notion.

keywords
<tex> ${\delta}$</tex>-convex structure, rectangular metric space, Kannan-type contraction, Reich-type contraction, fixed point

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics